# SDR NSVA200600072

- Difficulty date: June 12, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 31,684 hours, 37,104 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR130902
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED DURING FLIGHT.  R&R RT MAIN GEAR DOWN LOCK SWITCH IAW SAAB AMM 32-61-05-02. PERFORM OPERATIONAL TEST REF 32-30-00.  OPS CHECK GOOD.  P/N OFF/ON - AIR130902.  S/N OFF - UNREADABLE S/N ON - TAEL308201B
